MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRL-380
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, pain and swelling.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.Device evaluation: analysis of the returned device identified brown particles, a curved opening on the posterior and overweight.A visual and microscopic analysis was performed which identified sharp opening on posterior due to a surgical impact opening, for the stress mark in the shell.A dimension measurement in the shell was performed which identified the thickness was within specification.Based on the device analysis the final assessment is: a sharp opening on posterior due to a surgical impact opening.
 
Event or Problem Description
Healthcare professional reported right side pain and swelling.Implant rupture was found during explant surgery.Device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9714287
Report Number9617229-2020-01501
Device Sequence Number16974027
Product Code FTR
UDI-Device Identifier10888628007741
UDI-Public10888628007741
Combination Product (Y/N)N
Initial Reporter StateSD
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2020
Device Model NumberTRL-380
Device Catalogue NumberTRL-380
Device Lot Number2773347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR